# SDR DXTA2021071245020

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N109QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9589
- Aircraft time: 6,340 hours, 2,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Elps Connector
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS OFF AMBER CAS: EMER LIGHTS OFF CAS MESSAGE ON WITH EMER LIGHTS SWITCH IN ON AND OFF POSITIONS. EMERGENCY LIGHTS ILLUMINATE WITH SWITCH IN ON POSITION. // SIGNOFF// FOUND LOOSE GROUND ON #2 ELPS CONNECTED THE GROUND STRAP IAW GL-500 WM 33-51-01 REV 38 OPERATIONAL TEST OF THE ELPS C/W IAW GL-5000 AMM 33-51-00-710-801 REV 38 NO DEFECTS NOTED
